# SDR QXEA2014011800025

- Difficulty date: January 18, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 17,401 hours, 18,438 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON A CAT III APPROACH AT APPROXMATELY 3000 FT AGL,   FAULT LIGHT ON THE HCP ILLUMINATED ALONG WITH A "NO A III" ON THE COMBINER AND HGS ANNUNCIATOR PANEL.   RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. INTERROGATED HGS, FOUND FUALT CODE " FC-06 ", CLEANED HGS COMPUTOR TRAY FAN FILTER, IAW SMM ROCKWELL COLLINS PAGE 202 D, PERFORMED HGS RTS, IAW T/C 6343510. FAULT CODE EXTINGUISHED AND DID NOT RETURN.  ACFT REMAINS CAT III STATUS, PLACARD IN FLIGHTDECK READS CAT III STATUS.  RETURNED TO SERVICE.
